# SDR UIEA2019030503467

- Difficulty date: March 5, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 98,516 hours, 20,387 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT FWD WINDOW EICAS.( RESET WINDOW HEAT C/B AND BIT WINDOW HEAT CONTROLLER UNIT M192 IAW FIM  30-41 F/T 804 NO FAULTS NOTED. )
